# SDR AALA201712079025

- Difficulty date: December 5, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 52,273 hours, 29,985 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4156
- Condition: Odor
- Location: Extract
- Part time: 46,971 hours, 24,515 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. VENT EXTRACT FAULT BURNING SMELL FROM EXTRACT FAN.   REPLACED EXTRACT FAN PER AMM REF 21-26-51 P/B 0401. OPERATIONS CHECK NORMAL
